Absolute continuity of stable foliations for systems on Banach spaces

Zeng Lian, Lai Sang Young, Chongchun Zeng

Research output: Contribution to journalArticle

Abstract

We prove the absolute continuity of stable foliations for C 1,α maps of Banach spaces satisfying a globally defined infinitesimal invariant cones condition. Proofs of regularity for center and stable manifolds needed for the main theorem are included. Our results are applicable to dynamical systems generated by ordinary, partial, or functional differential equations, including non-autonomous differential equations that are periodic in time.

Original languageEnglish (US)
Pages (from-to)283-308
Number of pages26
JournalJournal of Differential Equations
Volume254
Issue number1
DOIs
StatePublished - Jan 1 2013

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Absolute continuity of stable foliations for systems on Banach spaces'. Together they form a unique fingerprint.

  • Cite this